# SDR SWIA2020032649355

- Difficulty date: February 6, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBOARD FLAP INBOARD HINGE ARM GOUGED AT ATTACHMENT TO HINGE BOX (MARKED).   (C-CHECK) RO 3/25/2020   BLENDED GOUGE ON RH INBOARD FLAP INBOARD HINGE ARM AT ATTACHMENT TO HINGE BOX REF CRJ-200 SRM. BLENDED AREA FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM.  REPAIRED  RH INBOARD FLAP INBOARD HINGE ARM REF REO.  SEE CONTINUATION CARD FOR DETAILS
